# SDR UPS05844757

- Difficulty date: May 28, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 71,743 hours, 24,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5641006501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-3.  WING BOX BOOT FITTING CRACKED APPROX 5 IN LONG STA 759 BETWEEN L17L-L18L.  CUT OUT CRACKS, FABRICATED AND INSTALLED REPAIR PARTS IAW SAASK 840-808203 AND EO DC853-20469.
